I took Topamax from May 2009 until November 2009. I was taking it for back pain. It helped tremendously. I did have the no appetite side effect as well as soda tasted flat. It took 3-4 months before my hair started falling out. I had been extremely ill June and July of that year and thought maybe that was why my hair was falling out. But after some internet searching I found lots of others having the same problem.
I don't recall the exact dosage I was on, but it was very low. I weaned myself off in late November and it took nearly 6 months for my hair to be where it was prior to the medication. I was afraid that if I kept taking it I would end up bald, that is how much hair I was losing each day.
I know everyone is different, but hopefully after you stop taking it your hair will start to grow back in. Now when I get my haircut I have to have it thinned it, is has come back so thick.
All the best to you!